# SDR DHL2004752010

- Difficulty date: September 28, 2004
- Submitted: September 30, 2004
- Operation: Air carrier
- Aircraft: N752DH
- Make and model: Boeing 727223
- Aircraft serial: 22466
- System (JASC): 2740 · Stabilizer Control System
- Part: Stabilizer
- Part number: 657278419
- Part serial: DHL030601
- Condition: Damaged
- Location: Tail
- Stage of operation: TX
- How discovered: V
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

LEFT HORIZONTAL STAB AND ELEVATOR DAMAGED FROM TAXIING A/C TURNING INTO SPOT.  A/C WAS PARKED.  REPLACED LEFT ELEVATOR ASSY IAW BMM 27-30-01.  RIG AND OPS CHECKED IAW  BMM 27-30-01.  REPLACED LT HORIZ STAB TIP ASSY IAW 55-10-11.  NO  FURTHER NOTED.  OPS OK.
